Alert archive / Wisconsin / Snow Advisories in 2007
Snow Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Feb 26, 2007, 4:32 AM CST for 5 counties in Wisconsin. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 4:32 AM CST (10:32 UTC)
- Expired
- Feb 26, 2007, 12:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Florence County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 58 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 261032 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 AM CST MON FEB 26 2007 ...SNOW WILL CONTINUE ACROSS NORTHEAST WISCONSIN THROUGH MONDAY... .LOW PRESSURE OVER SOUTHEAST WISCONSIN WILL GRADUALLY WEAKEN AS IT MOVES SLOWLY INTO CENTRAL LAKE MICHIGAN TODAY. THE LOW WILL CONTINUE TO BRING LIGHT TO MODERATE SNOW TO THE LAKESHORE COUNTIES AND FAR NORTHEAST WISCONSIN THIS MORNING. ROADS WILL CONTINUE TO BE SNOW COVERED AND SLIPPERY OVER MUCH OF THE REGION. WIZ012-013-021-073-074-261800- /O.CAN.KGRB.WS.W.0002.000000T0000Z-070226T1800Z/ /O.NEW.KGRB.SN.Y.0004.070226T1032Z-070226T1800Z/ FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 432 AM CST MON FEB 26 2007 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED THIS MORNING. ALTHOUGH WINDS HAVE DIMINISHED...SOME DRIFTING SNOW CAN STILL BE EXPECTED IN OPEN AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-261800- /O.CON.KGRB.WS.W.0002.000000T0000Z-070226T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 432 AM CST MON FEB 26 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. MODERATE SNOW WILL CONTINUE THIS MORNING OVER DOOR COUNTY WITH ANOTHER 1 TO 3 INCHES EXPECTED BY MIDDAY. SOME LOCATIONS NEAR THE LAKE MAY SEE LOCALLY HIGHER AMOUNTS. EAST WINDS GUSTING TO 25 MPH THIS MORNING WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE IMMINENT. SNOW COVERED ROADS AND POOR VISIBILITY WILL MAKE TRAVEL HAZARDOUS AT TIMES. $$ WIZ040-050-261200- /O.CON.KGRB.WS.W.0002.000000T0000Z-070226T1200Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 432 AM CST MON FEB 26 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. MODERATE SNOW WILL CONTINUE EARLY THIS MORNING...THEN TAPER OFF AFTER 6 AM. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS POSSIBLE EARLY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE IMMINENT. SNOW COVERED ROADS AND POOR VISIBILITY WILL MAKE TRAVEL HAZARDOUS AT TIMES. $$
1 follow-up statement
000 WWUS43 KGRB 261155 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 555 AM CST MON FEB 26 2007 ...SNOW WILL CONTINUE ACROSS NORTHEAST WISCONSIN THROUGH MONDAY... .LOW PRESSURE OVER SOUTHEAST WISCONSIN WILL GRADUALLY WEAKEN AS IT MOVES SLOWLY INTO CENTRAL LAKE MICHIGAN TODAY. THE LOW WILL CONTINUE TO BRING LIGHT TO MODERATE SNOW TO NORTHEAST WISCONSIN THIS MORNING. ROADS WILL CONTINUE TO BE SNOW COVERED AND SLIPPERY OVER MUCH OF THE REGION. WIZ040-050-261800- /O.EXT.KGRB.WS.W.0002.000000T0000Z-070226T1800Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 555 AM CST MON FEB 26 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON CST TODAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. LOCALLY HEAVY SNOW WILL CONTINUE EARLY THIS MORNING...THEN TAPER OFF TOWARDS NOON. AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS POSSIBLE BEFORE TAPERING OFF. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE IMMINENT. SNOW COVERED ROADS AND POOR VISIBILITY WILL MAKE TRAVEL HAZARDOUS AT TIMES. $$ WIZ022-261800- /O.CON.KGRB.WS.W.0002.000000T0000Z-070226T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 555 AM CST MON FEB 26 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. MODERATE SNOW WILL CONTINUE THIS MORNING OVER DOOR COUNTY WITH ANOTHER 1 TO 3 INCHES EXPECTED BY MIDDAY. SOME LOCATIONS NEAR THE LAKE MAY SEE LOCALLY HIGHER AMOUNTS. EAST WINDS GUSTING TO 25 MPH THIS MORNING WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE IMMINENT. SNOW COVERED ROADS AND POOR VISIBILITY WILL MAKE TRAVEL HAZARDOUS AT TIMES. $$ WIZ038-039-261800- /O.EXA.KGRB.SN.Y.0004.000000T0000Z-070226T1800Z/ OUTAGAMIE-BROWN- INCLUDING THE CITIES OF...APPLETON...GREEN BAY 555 AM CST MON FEB 26 2007 ...SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 1 TO 3 INCHES OF SNOW IS EXPECTED THIS MORNING BEFORE TAPERING OFF AROUND NOON. AMOUNTS WILL BE HIGHER IN LOCALIZED HEAVY BANDS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ012-013-021-073-074-261800- /O.CON.KGRB.SN.Y.0004.000000T0000Z-070226T1800Z/ FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 555 AM CST MON FEB 26 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED THIS MORNING. ALTHOUGH WINDS HAVE DIMINISHED...SOME DRIFTING SNOW CAN STILL BE EXPECTED IN OPEN AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Feb 26, 4:30 AM CST, 2 minutes earlier.
Area forecast discussion, Feb 26, 4:30 AM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CST MON FEB 26 2007 .SHORT TERM...IN PROGRESS .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY WEAK RIDGE MOVES ACROSS THE AREA TUESDAY NIGHT. ATTENTION THEN TURNS TO ANOTHER STRONG WINTER STORM THAT IS EXPECTED TO DEVELOP ACROSS THE PLAINS WEDNESDAY NIGHT...AND SLOWLY WORKS IT WAY INTO THE GREAT LAKES REGION ON FRIDAY...THEN EAST OF THE AREA SATURDAY. STILL UNCERTAIN ABOUT THE TRACK OF THE STORM...BUT IT APPEARS THAT ANOTHER ROUND OF HEAVY SNOW IS POSSIBLE ACROSS PORTIONS OF THE FORECAST AREA. LIKE THE LAST SYSTEM...THIS SYSTEM WILL MORE THAN LIKELY COME IN TWO PARTS. WARM ADVECTION PRECIPITATION SHOULD BREAK OUT WEDNESDAY NIGHT INTO THURSDAY MORNING...THEN MAIN SYSTEM MOVES IN THE REGION THURSDAY NIGHT AND FRIDAY. PRECIPITATION TYPE MAY BECOME AN ISSUE ACROSS THE EAST WHERE GFS DEPICTING 850MB TEMPERATURES WARMING TO 0 C OR EVEN A TAD BIT WARMER LATE WEDNESDAY NIGHT INTO THURSDAY. DESPITE THIS WARM LAYER REACHING THE FAR EAST...IT MAY BE NEGATED BY STRONG VERTICAL LIFT. STILL TOO EARLY TO DETERMINE THIS SCENARIO AND HOW PRECIPITATION TYPES AND PRECIPITATION TYPES WILL AFFECT SNOWFALL TOTALS ACROSS THE EAST. WILL MENTION THIS SYSTEM IN THE HAZARDOUS WEATHER OUTLOOK. .AVIATION...IFR/MVFR CONDTIONS EXPECTED AT WAUSAU AREA AIRPORTS AND RHINELANDER OVERNIGHT. VISIBILITIES COULD DROP TO AS LOW AS 1/2 BRIEFLY IN SNOW WITH CIGS DOWN TO AROUND 5 HUNDRED FEET. GREEN BAY SHOULD BE IFR ALL NIGHT. VSYBYS COULD BE BRIEFLY DOWN TO AIRPORT MINIMUMS IN HEAVY SNOW BANDS BUT EXPECT CIGS TO STAY SAFEKY ABOVE AIRPORT MINIMUMS. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6 AM EARLY THIS MORNING WIZ040-050- SNOW ADVISORY UNTIL NOON TODAY WIZ012-013-021-073-074- WINTER STORM WARNING UNTIL NOON TODAY WIZ022- && TE/ECKBERG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Feb 25, 6:15 AM CST, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CST SUN FEB 25 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 615 AM CST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WINTER STORM WARNINGS ARE IN EFFECT FOR MOST OF CENTRAL AND NORTHEAST WISCONSIN. A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR VILAS COUNTY. MODERATE TO HEAVY SNOW WILL CONTINUE INTO TODAY...DIMINISHING TONIGHT. STORM TOTALS OF 8 TO 12 INCHES...LOCALLY MORE...ARE EXPECTED SOUTH OF A LINE FROM TOMAHAWK TO IRON MOUNTAIN...WITH 6 TO 8 INCHES NORTH. STRONG...GUSTY EAST WINDS WILL MAKE FOR CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW WITH NEAR BLIZZARD CONDITIONS THOUGH THIS MORNING. TRAVEL IS HAZARDOUS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW INCHES OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED ACROSS PORTIONS OF NORTHEAST WISCONSIN WITH LAKE EFFECT SNOW SHOWERS MONDAY AND MONDAY NIGHT. IN ADDITION...GUSTY NORTHEAST WINDS WILL CAUSE BLOWING AND DRIFTING OF SNOW WHICH COULD MAKE TRAVEL HAZARDOUS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-564-261215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 615 AM CST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT. IN ADDITION THE STRONG EAST WINDS WILL CAUSE THE BUILD UP OF ICE ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY. TE/KURIMSKI WEATHER.GOV/GREENBAY
Nearby
Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.